International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 2, Pages 77-82
On ideals of implicative semigroups
1Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea
2Department of Mathematics, Chungju National University, Chungju 380-702, Korea
Received 2 October 2000
Copyright © 2001 Young Bae Jun and Kyung Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the notion of ideals in implicative semigroups, and
then state the characterizations of the ideals.